Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trazodone & priapism

Posted by Dr. Bob on November 23, 1999, at 21:14:33

In reply to Trazadone & priapism QUALIFIED PERSONS, PLEASE, posted by MAX on November 22, 1999, at 21:27:02

> If I were male, I think it would qualify as priapism! This constant "arousal" is making me nuts. I have been to the gynecoligist who says I have no infections.

In fact, I don't think priapism is associated with sexual arousal. If it's making you nuts, then it might be a good idea to cut back on it. Probably it makes sense to talk to whoever prescribed it. It wasn't your gynecologist, was it?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:15615